# SDR 97ZZZX32

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600336
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunction
- Location: Nr 1 Sys
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALTITUDE AND HEADING FAIL ON PILOT AND COPILOT PFD DISPLAYS.  FOUND NR 1 INVERTER MALFUNCTIONING.
